Talk

Advanced search

Threads started in this topic after 9th November 2018 will no longer be removed after 90 days. A new topic called 90 Days Only can be found in the Other Stuff category of Talk.

Weight gain on pill withdrawal bleed?

(4 Posts)
Howmanysleepstilchristmas Sat 11-Aug-18 09:17:32

Is this a thing? I know people gain weight on their period.
I’ve been trying to lose weight for 4.5 months (down 38lb) at the beginning of the week. This week has been my first pill free week in that time (I limit them because of migraines and very heavy bleeding) and I gained 3lb. Please tell me it’ll go again after the weekend! If not it could just be weight loss stalling as I’m only 7lb (now 10!) from my target weight but I hope not.

Howmanysleepstilchristmas Sat 11-Aug-18 11:17:25

Does this mean it’s just me? Oh dear...

AnchorDownDeepBreath Sat 11-Aug-18 11:23:40

I've never noticed this, but that might just be me!

If you don't do them often; track it this time and next time see if it happens again - that's probably all you can do.

I hope it is just water weight/bloating/period awfulness thanks

Doobigetta Sat 11-Aug-18 11:40:03

I've never measured it, but I definitely bloat between the last few days of a packet and starting to bleed, quite noticeably.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: